MathSciNet Relay Station
MathSciNet bibliographic data
MR1910714 46B20 (47A35)
Kadets, V. M.; Shumyatskiy, B. M. Additions to the periodic decomposition theorem. Acta Math. Hungar. 90 (2001), no. 4, 293–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement